Advertisement

Mathematische Annalen

, Volume 146, Issue 2, pp 180–188 | Cite as

Über den konformen Typus von Flächen im euklidischen Raum

  • Heinz Huber
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1).
    Ossermann, R.: A hyperbolic surface in 3-space. Proc. Am. Math. Soc.7, 54–58 (1956). — Riemann surfaces of class A. Trans. Am. Math. Soc.82, 217–245 (1956).Google Scholar
  2. 1a).
    Finn, R.: On a problem of type, with applications to elliptic partial differential equations. J. Rational Mech. Anal.3, 789–799 (1954).Google Scholar
  3. 1b).
    Huber, H.: Riemannsche Flächen von hyperbolischem Typus im euklidischen Raum. Math. Ann.139, 140–146 (1959).CrossRefGoogle Scholar
  4. 2).
    Dieser Teil der Behauptung ist evident.Google Scholar

Copyright information

© Springer-Verlag 1962

Authors and Affiliations

  • Heinz Huber
    • 1
  1. 1.Basel

Personalised recommendations